MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ALARM,TAMP RES,NURSE CALL,EA

Medline Industries, LP MEDLINE; ALARM,TAMP RES,NURSE CALL,EA
Catalog Number MDT8450Y
Medical Device Problem Codes No Audible Alarm (1019); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the unit won't audibly alarm though" and "one of the soldering joints was disconnected.".
 
Additional Manufacturer Narrative
The customer reported that a bed alarm pulled out of the box was defective, the customer could hear clicking each time pressure was put on and removed from the pad, and the unit would not audibly alarm after checking the switches, volume, and delay.Medline received one alarm in new condition, without a battery; two small notches that attach the plastic casing together were fractured, both reset buttons appeared to be in good condition, the auxiliary port alongside nurse call, dc adapter and sensor pad inputs appeared to be in good condition, and testing with a known working battery and sensor pad found that upon lifting hands off the sensor pad, the alarm remained silent while the same battery and sensor pad worked on a different alarm.The customer complaint was confirmed.The cause was documented as cannot determine cause with received sample, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ALARM,TAMP RES,NURSE CALL,EA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50714026
Report Number1417592-2026-35670
Device Sequence Number13224692
Product Code KMI
UDI-Device Identifier10888277675209
UDI-Public10888277675209
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT8450Y
Device Lot Number0123456789
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/22/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown